Shadowing in random dynamical systems
Lianfa He Hongwen Zheng Yujun Zhu
Discrete & Continuous Dynamical Systems - A 2005, 12(2): 355-362 doi: 10.3934/dcds.2005.12.355
In this paper we consider the shadowing property for $C^1$ random dynamical systems. We first define a type of hyperbolicity on the full measure invariant set which is given by Oseledec's multiplicative ergodic theorem, and then prove that the system has the "Lipschitz" shadowing property on it.
keywords: multiplicative ergodic theorem shadowing property. Random dynamical system

Year of publication

Related Authors

Related Keywords

[Back to Top]